A note on normal bases of ideals in sextic algebraic number field

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/65445

Show simple item record

dc.contributor.author Dubovský, Viktor
dc.contributor.author Kostra, Juraj
dc.contributor.author Lazar, Vladimír
dc.date.accessioned 2008-06-20T10:10:14Z
dc.date.available 2008-06-20T10:10:14Z
dc.date.issued 2008
dc.identifier.citation Mathematica Slovaca. 2008, vol. 58, no. 2, p. 165-172. en
dc.identifier.issn 0139-9918
dc.identifier.issn 1337-2211
dc.identifier.uri http://hdl.handle.net/10084/65445
dc.description.abstract Let K/Q be a cyclic tamely ramified extension of degree 6, then any ambiguous ideal of K has a normal basis. en
dc.language.iso en en
dc.publisher Springer en
dc.relation.ispartofseries Mathematica Slovaca en
dc.relation.uri http://dx.doi.org/10.2478/s12175-008-0064-5 en
dc.subject normal basis en
dc.subject ambiguous ideal en
dc.subject circulant matrix en
dc.title A note on normal bases of ideals in sextic algebraic number field en
dc.type article en
dc.identifier.location Není ve fondu ÚK en
dc.identifier.doi 10.2478/s12175-008-0064-5
dc.identifier.wos 000255976900004

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search



My Account